# SDR 96ZZZX173

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761GK
- Make and model: Cessna 210M
- Aircraft serial: 21062244
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Hook
- Part number: 12416345
- Condition: Worn
- Location: Mlg
- Part time: 4,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, EXCESS PLAY WAS NOTICED IN MLG WHEN ON JACKS.  MLG DOWNLOCK HOOKS WERE FOUND WORN AT PIVOT POINT.  REPLACED WITH SERVICEABLE HOOKS AND REPLACED ATTACHING PINS (MS 20392 CLEVIS PINS).
